How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Kaushik Your Own Question
Dr. Kaushik
Dr. Kaushik, Psychiatrist
Category: Mental Health
Satisfied Customers: 4659
Experience:  MD Psychiatry
9385906
Type Your Mental Health Question Here...
Dr. Kaushik is online now
A new question is answered every 9 seconds

Kushishk i have qestuion for you

This answer was rated:

hi dr kushishk i have qestuion for you

Greetings !

Welcome to the site.

Please go ahead with your question and I will get back to you with a plausible answer.

Regards..

Customer: replied 4 years ago.

hi dr.how are you.i want to tell you something i can feel again.but i still hv fugue but it is still.am taking 20mg ritalin.1.5 mg rivotril and 200 zoloft and 30mg remeron.but rivotril seem work better it is very effective.ritalin is ok.what should i do now?am still cant remember the journy but sometimes am getting memmories to the surface

On a scale of 0-10 how much improvement in your fugue can you feel right now ?

How long has it been ever since you started on Ritalin ?

I will get back to you once you reply to my queries.

Regards..

Customer: replied 4 years ago.

3/10

Thanks for the inputs.

Well I will suggest that you ask your doctor to up your dose of Ritalin to 30 mg/day and after 2 weeks further up the dose to 40 mg / day and maintain on this dose. As of now you are on a low to moderate dose of Ritalin therefore increasing the dose of Ritalin shall provide you much more benefits since the drug Ritalin will be able to work much better at a higher dose.

Other drugs shall be continued as they are being used right now.

You shall again come back and discuss your condition after 1 month once you have made this change in the dose of Ritalin and have got stabilized on the new dose. I am hopeful that your improvement will be higher than what it is right now.

So kindly do the needful and get back to me here for follow up and we shall discuss the next strategy.

I hope this helps.

Wish you all the best.

Regards..

Customer: replied 4 years ago.

Dose sport and going out good?

Yes ofcourse they are encouraged for your condition to bring in freshness in mind and deviate your mind from fugue.

Regards..

Customer: replied 4 years ago.

but why there is fugue?why fugue happend?and is ritalin good for that?and how i tkae 40mg twice or once?

Fugue is type of Dissociative disorder which occurs owing to severe stress which has not been expressed by the person in conscious awareness but instead the person has encapsulated and stored it in his subconscious mind without his conscious mind knowing about it. So fugue is a state where the supressed stress from the subconscious mind travels into the conscious mind and is then expressed in such a way as you have been experiencing right now. This may come across as a difficult concept for you to understand.

Yes Ritalin shall help other drugs to overcome fugue state and restore normalcy.

40 mg of Ritalin to be taken once a day in the morning.

I hope this helps.

Wish you all the best.

Please kindly leave a Positive rating if you are satisfied with the answer.

If there is any further assistance needed please feel free to ask using the reply button.

Regards..

Dr. Kaushik and other Mental Health Specialists are ready to help you
Customer: replied 4 years ago.

i dont understand anything lol but i will take 40 mg.if you are in canada i will travle for you.you are genuos i follow you blindly

I will suggest that you ask your doctor to first increase the dose of Ritalin to 30 mg/day first and then after 1-2 weeks gap you may further up the dose to 40 mg / day, directly going to 40 mg / day dose from the current 20 mg / day is not recommended. Please make a note of this and do the needful after discussing the same with your doctor.

Take care.

Regards.